# SDR MASA97011

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- System (JASC): 2731 · Elevator Tab Control System
- Part: Chain
- Part number: CSP180L2531
- Condition: Failed
- Location: Elevator Trim
- Component: Honeywell, 7003032612
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIR SHUTTLE 7451 - ELEVATOR TRIM STUCK APPROXIMATELY 50 MILES AFTER DEPARTURE.  THE AIRCRAFT RETURNED TO THE GATE IN RAP.  AFTER INSPECTION OF THE SYSTEM IT WAS FOUND THAT THE MASTER LINK ON THE ELEVATOR TRIM SERVO CHAIN HAD COME APART JAMMING THE ELEVATOR TRIM.  FIX IS NOT COMPLETE AT THIS TIME.  (M)
